MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-31-050
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A complaint from a customers was received where the inserter was jammed to the pinnacle cup after insertion of the cup.Outcome was that the cup had to be removed and replaced with a new one.The inserter jammed in the cup.The cup had to be removed.The cup is still connected to the inserter.Occurred during surgery.Surgical delay of 15 minutes.

Brand Name
PINN 100 W/GRIPTION 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11300450
Report Number1818910-2021-02649
Device Sequence Number16329039
Product Code KWA
UDI-Device Identifier10603295010197
UDI-Public10603295010197
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K090998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-31-050
Device Catalogue Number121731050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1